Dymadon Paracetamol For Kids 2-12 Years 200ml

SKU:
793183
Our Price $11.95
Discount 26 %
Retail Price: $15.95 You Save: $4.00
Availability: In stock

Dymadon Paracetamol For Kids 2-12 Years 200ml contains paracetamol and has been developed to provide gentle and effective temporary relief of your child's pain and fever.
Paracetamol can be used to temporarily relieve the pain and fever associated with headache, earache, symptoms of cold and flu, toothache and immunisations.
Dymadon® for kids is a great tasting, orange or strawberry flavoured, colour-free oral liquid suspension formulated for children aged between 2 and 12 years of age.
The 100mL Dymadon® pack is the perfect size to pack in your bags when travelling or to keep on hand at grandma's house just in-case.

Active Ingredients:

Paracetamol 50mg/mL or 250mg/5mL.

Directions:

Always follow the dosing guidelines appropriate for your child's age and weight as listed on the pack.
Make sure you shake the bottle before use and wash the syringe after each use.
You can mix Dymadon for kids with water or fruit juice if necessary.

Dymadon for kids can be taken every 4-6 hours as required. Do not take more than 4 doses in any 24 hour period.
Do not use for longer than 48 hours unless on the advice of a doctor

Warnings & Disclaimers:

Always read the label. Use only as directed.
If symptoms persist see your Health Care Professional.

 

Coming Soon